Pacific Journal of Mathematics

Generalized Bol functional equation.

V. D. Belousov and Pl. Kannappan

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 259-265.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971618

Mathematical Reviews number (MathSciNet)
MR0274628

Zentralblatt MATH identifier
0206.02502

Subjects
Primary: 20.95

Citation

Belousov, V. D.; Kannappan, Pl. Generalized Bol functional equation. Pacific J. Math. 35 (1970), no. 2, 259--265. https://projecteuclid.org/euclid.pjm/1102971618


Export citation

References

  • [1] J. Aczel, Theory of FunctionalEquations and Its Applications, AcademicPress, 1966.
  • [2] V. D. Belousov, Foundations of Theory of Quasigroups and Loops (Russ), Moscow, 1967.
  • [3] R. H. Bruck, A survey of BinarySystems, Springer-Verlag, 1958.
  • [4] A. D. Robinson, Bol loops, Tran. Amer. Math. Soc. 123 (1966), 341-354.
  • [5] E. Vincze, Uber eine verallgemeinerungder Pexiderschenfunktional-gleichungen, Studia Univ., Babes-Bolyai, 1 (1962), 103-105.